04-14-2004, 03:27 PM #1Junior Member
- Join Date
- Oct 2003
I'm having a bit of a panic, need reassurance
Just finished my cycle, went OK.
Doing 5 eod shots of 1000iu hcg to make sure the boys are ok.
Just done the second shot into left thigh with insulin needle (20 units), when I pulled the pin out there was more blood than usual and then my leg started to swell under the skin and turn blue ( blood I assume ) . Can some one reassure me I've nicked a vein and I'll be Ok. The swelling and the blue area isn't massive, about the size of a really large coin, but leg hurts now..... anybody done this?
Can't believe I made it through a whole cycle with no injection problems, and then this....
04-14-2004, 03:45 PM #2
Supposed to be 500iu's ED over a two week period. You should run HCG for two weeks right after a cycle for a temporary fix. It mimics LH levels tricking the testes and stimulates them. Then run PCT (clomid) after this two weeks like usual split 300/100/50 to fully restore your HPTA and LH levels. As for the injection going awry. You knicked a vein. Seems this was an intra muscular shot the way you described it. Either way dont worry.
04-14-2004, 04:01 PM #3Junior Member
- Join Date
- Oct 2003
Thanks for the reassurance.. My PCT is exactly as you have outlined, except for doing my hcg shots 1000iu eod and I've got trib as well as clomid. I read loads of differing opinions on the quantity of hcg to inject and eventually went for this, although I'm sure 500iued would be fine as well.
04-14-2004, 04:06 PM #4
That's good you have the trib also. Yes you are right. There is a lot of reading material on the how to on HCG . In my signature at the bottom of my post is a link called Learn PCT which links to an informational site on the use of HCG. Might be a good read for you.Originally Posted by charlieuk
04-14-2004, 05:32 PM #5Originally Posted by LuvMyRoids
Hey bro not to be a smart ass, but I thought that the use of hcg after a cycle was a no no now. It should be used during a long cycle like 500iu every 4-5 days to help keep the boys from atrophying and more prepared to recover when cycle is over. I also recently heard that hcg during pct can hinder recovery. I think it was pheedno that stated this somewhere, if I can find it I will post it.
04-14-2004, 05:41 PM #6Originally Posted by cpt steele
I personally do it during 2 days per week while on, and then another blast at the end - the last 2 weeks of my cycle - BUT, I ALWAYS end on Prop.
Now, should you run Enanthate all the way, you're going to have 14-16 days to burn anyway, therefore many guys do it the day after, of even the day of their last shot. (remember this is HCG , not Clomid)
I don't really see a problem with it, even though I personally choose to do it the other way.
Now if you did it directly after your last "prop" shot, that would hinder recovery.
Last edited by TheSevnthWarrior; 04-14-2004 at 05:44 PM.
04-14-2004, 05:53 PM #7
04-14-2004, 06:05 PM #8Originally Posted by TheSevnthWarrior
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)